# SDR DALA2024082908533

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 13,948 hours, 6,456 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN- FLOOR CORRODED 3" FWD OF FRAME 18 AT RBL 50. SSI: 53- 21-43-02. DESCRIPTION OF DAMAGE: UNKNOWN AS CORROSION HAS NOT BEEN ADDRESSED. LOCATION OF DAMAGE: RBL 50, 3" FWD OF FRAME 18. NO BLUE PAINT OR INK PRESENT. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0558:5321-2022/004 00392. REMOVED AND REPLACED PANEL REF A220 AMP 53-00-47. (LP# 0527327)
